# SDR 08FDEA03611

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583153
- Condition: Damaged
- Location: Bs 1010 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE SKIN BULGE AT STA 1030 AND STA 1010 AND STR 22L - STR 23L CUTOUT DAMAGED AREA DIM 8" PER 4 3/4" IAW SRM 53-30-3 FIG 3.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2.  TREATED AND PRIMED DOUBLER AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR WASHER AND REPAIR PARTS IAW SRM 51-30-8 AND 51-30-2.
